Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

CLUSTER ALGEBRAS AND SYMMETRIZABLE MATRICES

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.147, pp.2809-2814, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

REFLECTION GROUP RELATIONS ARISING FROM CLUSTER ALGEBRAS

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.144, pp.4641-4650, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

CLUSTER ALGEBRAS AND SYMMETRIC MATRICES

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.143, pp.469-478, 2015 (Journal Indexed in SCI) identifier

Maximal Green Sequences of Exceptional Finite Mutation Type Quivers

SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, vol.10, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

Maximal green sequences of skew-symmetrizable 3 x 3 matrices

LINEAR ALGEBRA AND ITS APPLICATIONS, vol.440, pp.125-130, 2014 (Journal Indexed in SCI) identifier identifier

Mutation classes of finite type cluster algebras with principal coefficients

LINEAR ALGEBRA AND ITS APPLICATIONS, vol.438, pp.4584-4594, 2013 (Journal Indexed in SCI) identifier identifier

MUTATION CLASSES OF SKEW-SYMMETRIZABLE 3 x 3 MATRICES

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.141, pp.1493-1504, 2013 (Journal Indexed in SCI) identifier

CLUSTER ALGEBRAS AND SEMIPOSITIVE SYMMETRIZABLE MATRICES

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.363, pp.2733-2762, 2011 (Journal Indexed in SCI) Creative Commons License identifier identifier

Quivers of finite mutation type and skew-symmetric matrices

LINEAR ALGEBRA AND ITS APPLICATIONS, vol.433, pp.1154-1169, 2010 (Journal Indexed in SCI) Creative Commons License identifier identifier

Tame concealed algebras and cluster quivers of minimal infinite type

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.211, no.1, pp.71-82, 2007 (Journal Indexed in SCI) Creative Commons License identifier identifier

Recognizing cluster algebras of finite type

ELECTRONIC JOURNAL OF COMBINATORICS, vol.14, no.1, 2007 (Journal Indexed in SCI) identifier identifier

Orbits of groups generated by transvections over F-2

JOURNAL OF ALGEBRAIC COMBINATORICS, vol.21, no.4, pp.449-474, 2005 (Journal Indexed in SCI) Creative Commons License identifier identifier

Articles Published in Other Journals

Mutation Classes of 3 x 3 Generalized Cartan Matrices

HIGHLIGHTS IN LIE ALGEBRAIC METHODS, vol.295, pp.205-211, 2012 (Refereed Journals of Other Institutions) identifier